MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely elevated alinity c calcium for an 87-year-old female.The result was not reported out of the laboratory.The following results were provided: reference range 2.2 - 2.6 mmol/l.On (b)(6) 2026, sid (b)(6), initial calcium result= 3.61 mmol/l; repeat results= 2.08 mmol/l, 2.11 mmol/l.Historical result (b)(6) 2026= 2.17 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity c calcium assay did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 08921un25.Device history record review did not identify any non-conformances or deviations associated with lot 08921un25 and the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the alinity c calcium reagent lot 08921un25 was identified.
 
Event or Problem Description
The customer observed a falsely elevated alinity c calcium for an 87-year-old female.The result was not reported out of the laboratory.The following results were provided: reference range 2.2 - 2.6 mmol/l.(b)(6) 2026, sid (b)(6), initial calcium result= 3.61 mmol/l; repeat results= 2.08 mmol/l, 2.11 mmol/l.Historical result (b)(6) 2026= 2.17 mmol/l.There was no impact to patient management reported.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24167120
Report Number3002809144-2026-00016
Device Sequence Number9138425
Product Code CJY
UDI-Device Identifier00380740132613
UDI-Public(01)00380740132613(17)260611(10)08921UN25
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2026
Device Catalogue Number07P57-20
Device Lot Number08921UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient Age87 YR
Patient SexFemale